# SDR AALA20181115003

- Difficulty date: November 14, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 56,378 hours, 22,809 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Part serial: 7527
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ATL FLT 1308 EN-ROUTE ORD - MIA. THE AIRCRAFT WAS GROUNDED. AFT CARGO FIRE LITE ILLUMINATED IN FLIGHT. DISCHARGED BOTTLE PER CHECKLIST. THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO ATL WITHOUT FURTHER INCIDENT. AIRPORT INSPECTION SHOWED NO SIGNS OF FIRE SOURCE. MAINTENANCE REPLACED FORWARD CARGO, MOST FORWARD SMOKE DETECTOR AND AFT CARGO DETECTOR B-2 (SEE SDR AALA201811189003) IAW MM 26-16-01, AND THE CEU IN IAW MM 26-16-02 (SEE SDR AALA201811189004). OP CKS NML ON GRD. ALSO REPLACED THE DISCHARGED AFT CARGO FIRE EXTINGUISHER BOTTLE IAW MM 26-23-01. OPS CKS NML ON GRD.
